# SDR CALA0800980

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N68155
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 34,979 hours, 5,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T52822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT M/D FLOORBEAM STATION 246 LBL 25 VERTICAL STIFFENER FOUND CRACKED.  M/D FLOORBEAM STATION 246 LBL 25 VERTICAL STIFFENER REPLACED PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
